On a sublattice- of the lattice of congruences on a 0-regular semigroup.
Semigroup forum, Tome 5 (1972), pp. 228-235
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__5_133941,
author = {G.R. Baird},
title = {On a sublattice- of the lattice of congruences on a 0-regular semigroup.},
journal = {Semigroup forum},
pages = {228--235},
year = {1972},
volume = {5},
zbl = {0265.20059},
url = {http://geodesic.mathdoc.fr/item/SF_1972__5_133941/}
}
G.R. Baird. On a sublattice- of the lattice of congruences on a 0-regular semigroup.. Semigroup forum, Tome 5 (1972), pp. 228-235. http://geodesic.mathdoc.fr/item/SF_1972__5_133941/